# SDR 2007UALA00637

- Difficulty date: March 2, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 45,414 hours, 16,315 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Part number: E00800208C
- Condition: Loose
- Location: Fwd Cargo Door
- Part time: 45,414 hours, 16,315 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTS FWD CARGO DOOR ECAM ON CLIMB.  FOUND A LOOSE CONNECTOR ON DOOR SWITCH.  RESECURED, INDICATES OKAY.
